# SDR BAQA087936

- Difficulty date: July 8, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 1,867 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: L771M40C1003
- Part serial: 0086
- Condition: Failed
- Location: Triple Rpm
- Part time: 8 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE RPM INDICATOR LASTED LESS THAN 8 HOURS OF FLIGHT TIME.  REQUEST WARRANTY.   RMA R043477 REPLACED WITH SERVICEABLE UNIT.
